# SDR GTIA2022120536820

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 19,254 hours, 8,475 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOUBLER BTW FR 81-83 STGR 2 RH RAF 3082720-02 CREATED FOR FURTHER EVALUATION-VERIFIED NR # 5001195484-0010 AND TC # 1003864642-0010 REPAIR WAS PERFORMED AS PER SPIRIT EO 5351- 2267 REVISION 00.
